Ali Khavandi

Summary

Publications

  1. pmc Misdiagnosis of myocardial infarction by troponin I following minor blunt chest trauma
    A Khavandi
    University Department of Cardiology, Regional Cardiac Centre, Wythenshawe Hospital, Manchester, UK
    Emerg Med J 22:603-4. 2005
  2. pmc Flecainide cardiotoxicity precipitated by electrolyte imbalance. Caution with thiazide diuretics
    A Khavandi
    Department of Cardiology, Southmead Hospital, North Bristol NHS Trust, Bristol, UK
    Emerg Med J 24:e26. 2007
  3. doi request reprint Acute streptococcal myopericarditis mimicking myocardial infarction
    Ali Khavandi
    Department of Cardiology, Southmead Hospital, BS10 5NB Bristol, United Kingdom
    Am J Emerg Med 26:638.e1-2. 2008
  4. doi request reprint Atrial tachycardia with 1:1 atrioventricular conduction precipitated by propafenone
    A Khavandi
    Department of Cardiology, Bristol Heart Institute, Bristol Royal Infirmary, Bristol, UK
    Emerg Med J 26:904-5. 2009
  5. doi request reprint Myocardial infarction associated with the administration of intravenous ephedrine and metaraminol for spinal-induced hypotension
    A Khavandi
    Department of Cardiology, Southmead Hospital, North Bristol NHS Trust, Southmead Road, Bristol BS10 5NB, UK
    Anaesthesia 64:563-6. 2009

Collaborators

Detail Information

Publications5

  1. pmc Misdiagnosis of myocardial infarction by troponin I following minor blunt chest trauma
    A Khavandi
    University Department of Cardiology, Regional Cardiac Centre, Wythenshawe Hospital, Manchester, UK
    Emerg Med J 22:603-4. 2005
  2. pmc Flecainide cardiotoxicity precipitated by electrolyte imbalance. Caution with thiazide diuretics
    A Khavandi
    Department of Cardiology, Southmead Hospital, North Bristol NHS Trust, Bristol, UK
    Emerg Med J 24:e26. 2007
    ..Thus, early recognition is essential. This case demonstrates the importance of strict electrolyte control in patients who are on flecainide. We would discourage concomitant use of flecainide and bendroflumethiazide...
  3. doi request reprint Acute streptococcal myopericarditis mimicking myocardial infarction
    Ali Khavandi
    Department of Cardiology, Southmead Hospital, BS10 5NB Bristol, United Kingdom
    Am J Emerg Med 26:638.e1-2. 2008
    ..Throat swabs grew Lancefield group A Streptococcus. Over subsequent days, his symptoms and ECG changes resolved, and he was discharged on longterm prophylactic penicillin...
  4. doi request reprint Atrial tachycardia with 1:1 atrioventricular conduction precipitated by propafenone
    A Khavandi
    Department of Cardiology, Bristol Heart Institute, Bristol Royal Infirmary, Bristol, UK
    Emerg Med J 26:904-5. 2009
    ..It is therefore essential that concomitant AV blocking agents are used both prophylactically or acutely in suspected cases...
  5. doi request reprint Myocardial infarction associated with the administration of intravenous ephedrine and metaraminol for spinal-induced hypotension
    A Khavandi
    Department of Cardiology, Southmead Hospital, North Bristol NHS Trust, Southmead Road, Bristol BS10 5NB, UK
    Anaesthesia 64:563-6. 2009
    ....